# SDR DALA1153465816

- Difficulty date: September 13, 2011
- Submitted: September 14, 2011
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 29,993 hours, 9,546 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TURN-AROUND CHECK, MAINTENANCE FOUND THE EMERGENCY PATH LIGHTS AT SEAT 26C INOPERATIVE.  MAINTENANCE RESECURED THE LIGHT ASSEMBLY.  OPERATIONAL CHECK WAS GOOD.
